top of page

Milk and Medicine relationship (Precautions when taking)


milk bottle illustration

Milk is something you want to drink after taking a bath. It's irresistible to drink it all at once and say, "Puh-ah!" Some people may end up taking it along with their medicine.


but,Taking medicine with milk can increase the chance of side effects.Many of you may have heard of. If it's true, people who take medicine with milk should stop that habit immediately.

Introducing the relationship between milk and medicine!


The first thing you need to know isThe stomach remains acidicThat's what it means. This is because the stomach produces stomach acid to dissolve the food that comes into it.


MilkBox'sneutralize stomach acidIt has properties. Therefore, when milk comes in, the stomach becomes more alkaline than usual.

As a result, stress accumulates hyperacid stateIf you are experiencing effects of drinking milkIt is said that there is.


Well, basically food and medicine dissolve in the stomach, but some foods and medicines are made to prevent them from dissolving in the stomach.Drugs coated to dissolve in alkaline or neutral conditionsexists.


This is meant to pass through the stomach and be absorbed in the intestines.Stomach made alkaline by milkIn,These drugs dissolve in the stomach noda.


What drugs are coated with this coating?

Laxatives such as laxatives and bowel preparationsis. Since it is a drug intended to activate intestinal function, it needs to be absorbed in the intestine.


If a drug that was originally supposed to dissolve in the intestines dissolves in the stomach due to milk, the effectiveness of the drug will of course decrease. On the contrary, my stomach became irritated,Mucosal disorderIt may also cause.Never take laxatives with milkLet's do it like that.


Summary Milk and Medicine

If you take medicine with milk, the medicine (laxative) that should be absorbed in the intestines dissolves in the stomach, causing side effects.We have introduced some trivia.


The effect of the drug becomes less effectiveon topMay damage the stomach liningTherefore, there is no advantage at all.


Puhar after taking a bath!


Even if you want to do this, you should make sure to take it at a separate time from your medication.


1 view0 comments

Commentaires


bottom of page